I am 31 year old one working in the IT field and my current location is somewhat dustly city in Karnataka, India.
I use frequently computers and my monitors are LCD's. I have some problem with eye ; getting red alternatively. This is some time gets when i travelled to some place, some times late sleep etc.
In my left lower eye brow some part of skin is always getting problem, like tiny tissues coming out. Also after my sleep wake up white kind of liquid is coming frequenly and it will be solid around the eyes.
I have consulted doctors twice and they told its due to some allegetic and prescribed some medicines & eye drops. After taking the medicines it will be solved for some time (1 to 2 week) ang again it will start the problem.
These are the medices prescribed by doctors
1.) D.OCUPOL EYE DROPS
2.) T.COMBIFLAM TABLETS
3.) T.MICROFLOX 500 MG TAB
4.) D.MOSI EYE DROPS 5ML
So I kindly request you to suggest some precautions and prescriptions for curing this illness.
I will be very thankful for that
Unfortunately in order to know what you have I would have to be able to see you in person. I suggest you keep a record of your symptoms and what helps and what doesn't. Find the best ophthalmologist in your city and try to find a regimen that works.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.